Skip to content
Side Effects?
avatar
2honest83 posted:
After detoxing myself i noticed 4 things.Both feet go numb. I have a hard time when speaking and get short of breath. It takes me 2 hours to get ready to go anywhere. Very hard time concentrating.... ideas?
Reply
 
avatar
2honest83 responded:
dont know its called "detoxing myself"....the pain is totally different without opiates. Almost like I'm being electricuted.
 
avatar
broice1947 responded:
From experience. if you are trying to detox yourself, do it slowly mg by mg 1week and so on.

I wish you luck
Broice
 
avatar
2honest83 replied to broice1947's response:
unfortunatly i was cut off. luckily i had 4 days left of meds when i found out and cut down everyday...still bad. A"nurse" at the office sabatoged Luckily they realized I was telling the truth and reinstated me.....OH, and since this has happened i have lost 15 pounds


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Fentanl Transdermal patch system (WARNING)
Hello; If you or someone you knows is on this system please advise them if they didn't already know to never i mean never alter the patch ... More
Was this Helpful?
90 of 137 found this helpful